# SDR USAA2013011500006

- Difficulty date: November 28, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN BS 1263 TO BS 1285, RBL 88.5.  REPLACED SEAT TRACK BETWEEN BS 1263 TO BS 1285, RBL 88.5 IAW B767 SRM 51-40-02-0G, FIG 16.
